# SDR FDEA202101310256

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Part number: 272T00378
- Condition: Cracked
- Location: Otbd Hydrau Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON, OTBD HYDRAULIC BAY, HYDRAULIC LINE SUPPORT BRACKET CRACKED.  REMOVED & REPLACED BRACKET IAW BAC DWG 272T0037 REV D.
